# SDR SWAA2014101632990

- Difficulty date: July 30, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 30,527 hours, 23,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE COVER AFT GIRT BAR RETAINER CLIP LOOSE.  R & R CLIP IAW SRM.
